Access Restriction

Author Forrington, C. V. D.
Source ACM Digital Library
Content type Text
Publisher Association for Computing Machinery (ACM)
File Format PDF
Language English
Abstract A Fourier series method is described which, when applied to a certain class of parabolic partial differential equations, reduces the problem to a system of ordinary differential equations. An application is given for which the method shows a considerable advantage over conventional finite difference methods.
Description Affiliation: Univ. of Manchester, England (Forrington, C. V. D.)
Age Range 18 to 22 years ♦ above 22 year
Educational Use Research
Education Level UG and PG
Learning Resource Type Article
Publisher Date 2005-08-01
Publisher Place New York
Journal Communications of the ACM (CACM)
Volume Number 7
Issue Number 3
Page Count 3
Starting Page 179
Ending Page 181

Open content in new tab

   Open content in new tab
Source: ACM Digital Library